# SDR SIMA20160502004

- Difficulty date: May 2, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 31,840 hours, 22,516 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT ENG BLEED CAUTION MSG ILLUMINATED AFTER ROTATION.  TRANSFERRED TO NRWC 517-ORD-02166.  R & R 10TH STAGE HPSOV IAW AMM 36-12-05.  OPERATIONS CHECKED GOOD.  REFERENCE NRWC 517-ORD-02166 FOR ALL WORK ACCOMPLISHED.
